# SDR DL76G081167

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 35,331 hours, 12,191 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Switch
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO R ENG BLEED VALVE SWITCH WILL NOT STAY LATCHED IN.  FOUND BLEED VLV SWITCH LIGHT BROKEN INTERNALLY.  REPLACED SWITCH LIGHT ASSY.
